# SDR ASAA2023092245243

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,150 hours, 913 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED ON LANDING. GROUNDED - YES. CLEARED "ENG 2 IGNITER R" MSG PER G74-20-00-810-804 IFIM TASK. NO FURTHER STATUS MSG NOTED. CLEARED MAINT LIGHT.
